About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Sun, Feb 10 9:34pm · Tapering off clonazepam (Klonopin, Rivotril) in Depression & Anxiety

Mary. I am sure you will be able to get back your old self and taper off Clonazepam. Three things are important here. First. Reflect on why do you need it at all? the medicine was probably given over a long period to deal with your anxiety states. Second, you know every individual is different, sensitive and reactive. Each one of us have our spaces. Negative and positive. Try to to identify this and move into the positive space. Third, After such a long use tapering off will need patience and an alternative minimum medication assisted living. I suggest you reflect on what makes you happy. Music. Reading. Maybe a walk. A pet perhaps? Absorb your conscious mind into these positive things. Try to ignore the negativities. Its always there. And..please consult an experienced physician and try "slow tapering" regimes. I am sure it will work. All the best and take care.

Sun, Feb 10 9:24pm · What is going on with me?!?! in Depression & Anxiety

Thanks Mary !

Sat, Feb 9 10:56am · What is going on with me?!?! in Depression & Anxiety

Seems like the wine could have been a trigger. I am sure sure you will get over this. The sense of apprehension, chest tightness are all linked to a subconscious anxiety. I would suggest if possible introduce a 30 min walk schedule and keep moth dissolving clonazepam. If you feel the "dread" take one and sit quietly for a while focussing on your breathing. slow and deep. it will help. I wish you a quick recovery.